# SDR AALA202303035821

- Difficulty date: March 2, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A320*
- Aircraft serial: 1431
- Aircraft time: 70,367 hours, 26,965 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: No Test
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT EMERGENCY POWER SUPPLY UNIT FAULT DURING EMERGENCY LIGHT TEST. MAINTENANCE REPLACED BATTERY FOR RIGHT EMERGENCY POWER SUPPLY UNIT PER AMM 33-51-38.
